# SDR UIEA2020041700761

- Difficulty date: April 17, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,150 hours, 17,733 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG EEC C1 AFTER ENG START.( COMPLIED WITH R PIMU BITE CK. SYSTEM PASS, OK FOR CONTINUED SERVICE AT THIS TIME, FIM 73-21-885-00, MSG CLEARED. )
